RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2009, Volume 9, Number 2, Pages 431–438 (Mi mmj351)  

This article is cited in 5 scientific papers (total in 5 papers)

Corrigenda and Addenda: Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields

Sydhir R. Ghorpadea, Gilles Lachaudb

a Department of Mathematics, Indian Institute of Technology, Bombay, Mumbai, INDIA
b Institut de Mathématiques de Luminy, CNRS, Marseille Cedex, FRANCE

DOI: https://doi.org/10.17323/1609-4514-2009-9-2-431-438

References: PDF file   HTML file

Bibliographic databases:

Received: September 24, 2008
Language:

Citation: Sydhir R. Ghorpade, Gilles Lachaud, “Corrigenda and Addenda: Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields”, Mosc. Math. J., 9:2 (2009), 431–438

Citation in format AMSBIB
\Bibitem{GhoLac09}
\by Sydhir~R.~Ghorpade, Gilles~Lachaud
\paper Corrigenda and Addenda: \'Etale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields
\jour Mosc. Math.~J.
\yr 2009
\vol 9
\issue 2
\pages 431--438
\mathnet{http://mi.mathnet.ru/mmj351}
\crossref{https://doi.org/10.17323/1609-4514-2009-9-2-431-438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2568444}
\zmath{https://zbmath.org/?q=an:1178.14014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271541500010}


Linking options:
  • http://mi.mathnet.ru/eng/mmj351
  • http://mi.mathnet.ru/eng/mmj/v9/i2/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Bandman T. Garion Sh. Grunewald F., “On the Surjectivity of Engel Words on Psl(2, Q)”, Group. Geom. Dyn., 6:3 (2012), 409–439  crossref  mathscinet  zmath  isi  elib  scopus
    2. Bandman T., Kunyavskii B., “Criteria for Equidistribution of Solutions of Word Equations on Sl(2)”, J. Algebra, 382 (2013), 282–302  crossref  mathscinet  zmath  isi  elib  scopus
    3. Grunewald F. Kunyavskii B. Plotkin E., “Characterization of Solvable Groups and Solvable Radical”, Int. J. Algebr. Comput., 23:5 (2013), 1011–1062  crossref  mathscinet  zmath  isi  elib  scopus
    4. Bandman T., Garion Sh., Kunyavski B., “Equations in Simple Matrix Groups: Algebra, Geometry, Arithmetic, Dynamics”, Cent. Eur. J. Math., 12:2 (2014), 175–211  crossref  mathscinet  zmath  isi  elib  scopus
    5. Lachaud G. Rolland R., “on the Number of Points of Algebraic Sets Over Finite Fields”, J. Pure Appl. Algebr., 219:11 (2015), 5117–5136  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:93
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020